Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Elevated uric acid levels, sand-like crystals in urine. Due to protein?

Hi I am 33 weeks pregnant with minor preeclampsia . My bp is usually 147/98 to 100. I am on 200 mg of labatelol twice a day to control my blood pressure. My protein level are also 500 and rising in a 24 hour protein test. I also have slightly elevated uric acid levels. I have noticed clear sand like crystals in my urine. Is this due to the protein?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have signs and symptoms of Pre eclampsia with high level of serum uric acid .

You have been taking necessary medications under the supervision of your Gynaecologist .

The small crystal that you have noticed in your urine are small concretions of Uric Acid .

Please take medication like Zyluric to lower down your serum uric acid levels and consume more water .

Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor